# SDR CA110530007

- Difficulty date: May 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 18,216 hours
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 23077068
- Condition: Worn
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW STARTING, ENGINE HANGING AT 48-50 PERCENT N1. FUEL NOZZLE REPLACED.
